# SDR TC8A96057

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE FIRE WARNING, SECURED ENGINE.  FOUNDED PNEUMATIC LINES LOOSE AT AFT REVERSER AREA.  TIGHTENED LINES, RAN UP TO T/O POWER 1.83 EPR, COULD NOT DUPLICATE THE ITEM MM 78-7-0 AND 71-00.
